Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003 (2003), Issue 6, Pages 375-386
http://dx.doi.org/10.1155/S1085337503203080

Fixed-point theorems for multivalued non-expansive mappings without uniform convexity

Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Sevilla, Sevilla 41080, Spain

Received 13 September 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Domínguez Benavides and P. Lorenzo Ramírez, “Fixed-point theorems for multivalued non-expansive mappings without uniform convexity,” Abstract and Applied Analysis, vol. 2003, no. 6, pp. 375-386, 2003. doi:10.1155/S1085337503203080